Roaccutane 3 months - extreme side effects help
Hi, Im 22 ive had moderate but persistent acne on my face and back which started when I was around 18. My doctor put me on roaccutane and its been about 3 months. However I want to stop and I dont know what to do. Ive had the most serve joint pains in both knees to the point where I cant walk up or down the stairs without help and walking is very painful. Additionally Ive had a really stiff neck. Im worried if I dont stop its going to worsen to the point where I cant walk at all or that it wont go back to normal once I stop. I dont know what to do. Can someone please advise or if they experience severe joint pains in the knees did you continue treatment and did it go away once you finished ?
I was on Accutane for eight months and wish I had never taken it. Though my joint pain went away, I was left with chronic dry eye from the medicine. I recommend talking to your derm to decide how to proceed. I know the feeling of anxiety you have right now all too well! You don't want to quit because you want that clear skin, but you also don't want to damage yourself.